# SDR AALA201707149017

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 50,079 hours, 20,494 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: Fwd Compartment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE RAFT FELL OUT OF FORWARD COMPARTMENT.  MAINTENANCE REINSTALLED THE RAFT IAW TASK 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
